DUALITY THEOREM IN MULTIOBJECTIVE NONLINEAR PROGRAMMING.

Research output: Contribution to journalArticle

24 Citations (Scopus)

Abstract

A duality theorem is given in multiobjective nonlinear programming problems by means of conjugate set-valued functions which were introduced previously.

Original languageEnglish
Pages (from-to)95-110
Number of pages16
JournalMathematics of Operations Research
Volume7
Issue number1
DOIs
Publication statusPublished - Jan 1 1982

Fingerprint

Conjugate set
Conjugate functions
Set-valued Function
Multiobjective Programming
Duality Theorems
Nonlinear programming
Nonlinear Programming
Duality

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Computer Science Applications
  • Management Science and Operations Research

Cite this

DUALITY THEOREM IN MULTIOBJECTIVE NONLINEAR PROGRAMMING. / Kawasaki, Hidefumi.

In: Mathematics of Operations Research, Vol. 7, No. 1, 01.01.1982, p. 95-110.

Research output: Contribution to journalArticle

@article{3fb43f7593a648128c5a12f3117ae222,
title = "DUALITY THEOREM IN MULTIOBJECTIVE NONLINEAR PROGRAMMING.",
abstract = "A duality theorem is given in multiobjective nonlinear programming problems by means of conjugate set-valued functions which were introduced previously.",
author = "Hidefumi Kawasaki",
year = "1982",
month = "1",
day = "1",
doi = "10.1287/moor.7.1.95",
language = "English",
volume = "7",
pages = "95--110",
journal = "Mathematics of Operations Research",
issn = "0364-765X",
publisher = "INFORMS Inst.for Operations Res.and the Management Sciences",
number = "1",

}

TY - JOUR

T1 - DUALITY THEOREM IN MULTIOBJECTIVE NONLINEAR PROGRAMMING.

AU - Kawasaki, Hidefumi

PY - 1982/1/1

Y1 - 1982/1/1

N2 - A duality theorem is given in multiobjective nonlinear programming problems by means of conjugate set-valued functions which were introduced previously.

AB - A duality theorem is given in multiobjective nonlinear programming problems by means of conjugate set-valued functions which were introduced previously.

UR - http://www.scopus.com/inward/record.url?scp=0020094206&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0020094206&partnerID=8YFLogxK

U2 - 10.1287/moor.7.1.95

DO - 10.1287/moor.7.1.95

M3 - Article

AN - SCOPUS:0020094206

VL - 7

SP - 95

EP - 110

JO - Mathematics of Operations Research

JF - Mathematics of Operations Research

SN - 0364-765X

IS - 1

ER -